# SDR 2008UALA02810

- Difficulty date: May 14, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 56,486 hours, 20,614 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416N28209
- Condition: Unsecure
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING SLIDE PACK FOUND UNLEASHED.  REMOVED AND REPLACED OFF WING SLIDE.
